# SDR ASAA0110023

- Difficulty date: January 29, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: 69530441
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, SPLICE PLATE AT BS 727, STRINGER 4L CUT APPROXIMATELY TWO INCHES.  REPAIRED PER EA 5330-01502.  (M)
